# SDR DALA2015061203761

- Difficulty date: June 6, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 57,312 hours, 21,528 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1687
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1687 DAMAGED.  REPAIRED THE FLOORBEAM IAW PRI 534861-14 AND ER/A 534861-14.
